RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 4, Pages 731–762 (Mi izv2563)  

On infinitesimal operators of Markov processes

M. G. Shur


Abstract: We find a representation of weak infinitesimal operators of a broad class of continuous Markov processes. We consider the dependence of these operators on certain methods of random time change and on the operation of killing.

Full text: PDF file (3323 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:4, 709–735

Bibliographic databases:

UDC: 519.2
MSC: 47D07, 60J25
Received: 18.08.1965

Citation: M. G. Shur, “On infinitesimal operators of Markov processes”, Izv. Akad. Nauk SSSR Ser. Mat., 31:4 (1967), 731–762; Math. USSR-Izv., 1:4 (1967), 709–735

Citation in format AMSBIB
\Bibitem{Shu67}
\by M.~G.~Shur
\paper On infinitesimal operators of Markov processes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 4
\pages 731--762
\mathnet{http://mi.mathnet.ru/izv2563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219145}
\zmath{https://zbmath.org/?q=an:0181.21302}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 4
\pages 709--735
\crossref{https://doi.org/10.1070/IM1967v001n04ABEH000585}


Linking options:
  • http://mi.mathnet.ru/eng/izv2563
  • http://mi.mathnet.ru/eng/izv/v31/i4/p731

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:287
    Full text:77
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019